# SDR SWIA201642409

- Difficulty date: June 27, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 37,317 hours, 33,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR DENT BETWEEN FS 409.00+48  & FS 409.00+64 AND STR 21L & 22L.  WORKED OUT DENT AND REMOVED ALL SIGNS OF DENT IAW STS EA.
